Translator Disclaimer
February 2005 Coexistence in two-type first-passage percolation models
Olivier Garet, Régine Marchand
Ann. Appl. Probab. 15(1A): 298-330 (February 2005). DOI: 10.1214/105051604000000503

Abstract

We study the problem of coexistence in a two-type competition model governed by first-passage percolation on ℤd or on the infinite cluster in Bernoulli percolation. We prove for a large class of ergodic stationary passage times that for distinct points x,y∈ℤd, there is a strictly positive probability that {z∈ℤd;d(y,z)<d(x,z)} and {z∈ℤd;d(y,z)>d(x,z)} are both infinite sets. We also show that there is a strictly positive probability that the graph of time-minimizing path from the origin in first-passage percolation has at least two topological ends. This generalizes results obtained by Häggström and Pemantle for independent exponential times on the square lattice.

Citation

Download Citation

Olivier Garet. Régine Marchand. "Coexistence in two-type first-passage percolation models." Ann. Appl. Probab. 15 (1A) 298 - 330, February 2005. https://doi.org/10.1214/105051604000000503

Information

Published: February 2005
First available in Project Euclid: 28 January 2005

zbMATH: 1080.60092
MathSciNet: MR2115045
Digital Object Identifier: 10.1214/105051604000000503

Subjects:
Primary: 60K35, 82B43

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.15 • No. 1A • February 2005
Back to Top